# SDR V0XD20180301001

- Difficulty date: March 1, 2018
- Submitted: March 1, 2018
- Operation: Air carrier
- Aircraft: N187GJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15180
- Aircraft time: 15,484 hours, 12,239 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Web
- Condition: Cracked
- Location: Door Step
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR AFT STAIR WEB IS CRACKED IN TWO SPOTS.   CUT OUT DAMAGE AND FABRICATED A DOUBLER AND FILLER AND INSTALLED IAW  SRM 51-42-06, AND 52-11-04.
